Georgios Tsironis: 60-Year-Old Prosecutor Dies After Months-Long Hospitalization As A Result Of The AstraZeneca Vaccine

The COVID World post date: September 18th

PATRAS, GREECE – A 60-year-old man has died after a months-long battle with pulmonary embolism caused by his second AstraZeneca COVID-19 dose. Georgios Tsironis, a prosecutor in Patras, received the shot on April 2nd. Shortly after, he was admitted to a private clinic for shortness of breath. He was diagnosed with pulmonary embolism and hospitalized for several months until his recent death.

Tacia Dimitriou, the widow of Georgios, says that her husband’s death was caused by complications from the vaccine. “Georgios died from the vaccine and it is not true that he had any chronic illness,” the heartbroken woman said. She and her husband were not opposed to the vaccine. “According to the statistics, there are only a few people who suffer from the vaccines (what happened in our case). I am not anti-vax. Our child and myself are vaccinated. Side effects are unlikely to occur, but on the other hand, I would lie if I said that Georgios didn’t die due to the vaccine.”

“Since he did not have to go to court (due to the quarantine in the country), he spent his days at his desk in the office, reading and writing poetry. He developed shortness of breath on April 2nd. I told him to go to the hospital, but he didn’t have the courage to do so. I came across information that a person in Syros had similar symptoms and that he was in critical condition. That made us worry. We went to a private clinic where tests on Georgios were done. The tests showed nothing, that is, everything was good. However, Georgios felt very tired and he was out of breath all the time.”

“After a tomography, it turned out that there were blood clots in his lungs. He was prescribed a course of treatment that could be done at home. However, early in the morning he felt dizzy and passed out. Defibrillation was used after several heart attacks. He was taken back to the hospital and immediately put in the intensive care unit. Within a few hours, he suffered many more heart attacks. Resuscitation measures were carried out but it was not possible to save him.”

Please support our ongoing work.

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x